# SDR SWAA062102

- Difficulty date: June 18, 2006
- Submitted: June 20, 2006
- Operation: Air carrier
- Aircraft: N441WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29837
- Aircraft time: 10,993 hours, 6,052 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 417A5600206
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CABIN EMERGENCY EXIT LIGHT LENS MISSING, NEXT TO F/A JUMPSEAT.  REMOVED AND REPLACED LIGHT ASSY PER MM.
